American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 110 found      Go to page: 1 2 3 4

[1] Mark Hovey. Brown representability and the Eilenberg-Watts theorem in homotopical algebra. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] J. P. C. Greenlees and B. Shipley. Homotopy theory of modules over diagrams of rings. Proc. Amer. Math. Soc. Ser. B 1 (2014) 89-104.
Abstract, references, and article information
View Article: PDF

[3] Robert Lipshitz and Sucharit Sarkar. A Khovanov stable homotopy type. J. Amer. Math. Soc. 27 (2014) 983-1042.
Abstract, references, and article information
View Article: PDF

[4] John R. Klein and John W. Peter. Fake wedges. Trans. Amer. Math. Soc. 366 (2014) 3771-3786.
Abstract, references, and article information   
View Article: PDF

[5] Anna Marie Bohmann; with an appendix by Anna Marie Bohmann and Emily Riehl. A comparison of norm maps. Proc. Amer. Math. Soc. 142 (2014) 1413-1423.
Abstract, references, and article information   
View Article: PDF

[6] David Barnes and Constanze Roitzheim. Rational equivariant rigidity. Contemporary Mathematics 617 (2014) 13-30.
Book volume table of contents   
View Article: PDF

[7] Daniel G. Davis and Takeshi Torii. Every $K(n)$–local spectrum is the homotopy fixed points of its Morava module. Proc. Amer. Math. Soc. 140 (2012) 1097-1103. MR 2869094.
Abstract, references, and article information   
View Article: PDF

[8] Jon F. Carlson, Sunil K. Chebolu and Ján Mináč. Finite generation of Tate cohomology. Represent. Theory 15 (2011) 244-257. MR 2781019.
Abstract, references, and article information   
View Article: PDF

[9] Daniel A. Ramras. The stable moduli space of flat connections over a surface. Trans. Amer. Math. Soc. 363 (2011) 1061-1100. MR 2728597.
Abstract, references, and article information   
View Article: PDF

[10] Michael Ching. A chain rule for Goodwillie derivatives of functors from spectra to spectra. Trans. Amer. Math. Soc. 362 (2010) 399-426. MR 2550157.
Abstract, references, and article information   
View Article: PDF

[11] Jon F. Carlson, Sunil K. Chebolu and Ján Minác. Freyd's generating hypothesis with almost split sequences. Proc. Amer. Math. Soc. 137 (2009) 2575-2580. MR 2497468.
Abstract, references, and article information   
View Article: PDF

[12] Halvard Fausk. Generalized Artin and Brauer induction for compact Lie groups. Trans. Amer. Math. Soc. 360 (2008) 5043-5066. MR 2403712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bertrand Toën and Gabriele Vezzosi. Homotopical algebraic geometry. II. Geometric stacks and applications. Memoirs of the AMS 193 (2008) MR 2394633.
Book volume table of contents   

[14] Sunil K. Chebolu, J. Daniel Christensen and Ján Minác. Groups which do not admit ghosts. Proc. Amer. Math. Soc. 136 (2008) 1171-1179. MR 2367091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mark Hovey. Morava $E$-theory of filtered colimits. Trans. Amer. Math. Soc. 360 (2008) 369-382. MR 2342007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Epilogue: The category of $\mathbb {L}$-spectra under $S$. Math. Surveys Monogr. 47 (2007) 215-223.
Book volume table of contents   
View Article: PDF

[17] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Some basic constructions on spectra. Math. Surveys Monogr. 47 (2007) 179-195.
Book volume table of contents   
View Article: PDF

[18] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. The monadic bar construction. Math. Surveys Monogr. 47 (2007) 209-214.
Book volume table of contents   
View Article: PDF

[19] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. $R$-algebras and topological model categories. Math. Surveys Monogr. 47 (2007) 127-154.
Book volume table of contents   
View Article: PDF

[20] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Spaces of linear isometries and technical theorems. Math. Surveys Monogr. 47 (2007) 197-207.
Book volume table of contents   
View Article: PDF

[21] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. The homotopy theory of $R$-modules. Math. Surveys Monogr. 47 (2007) 51-70.
Book volume table of contents   
View Article: PDF

[22] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Prologue: the category of $\mathbb {L}$-spectra. Math. Surveys Monogr. 47 (2007) 9-30.
Book volume table of contents   
View Article: PDF

[23] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Structured ring and module spectra. Math. Surveys Monogr. 47 (2007) 31-49.
Book volume table of contents   
View Article: PDF

[24] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May; with an appendix by M. Cole. Rings, Modules, and Algebras in Stable Homotopy Theory. Math. Surveys Monogr. 47 (2007) MR MR1417719.
Book volume table of contents   

[25] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. $R$-ring spectra and the specialization to $MU$. Math. Surveys Monogr. 47 (2007) 91-102.
Book volume table of contents   
View Article: PDF

[26] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Topological Hochschild homology and cohomology. Math. Surveys Monogr. 47 (2007) 167-178.
Book volume table of contents   
View Article: PDF

[27] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. The algebraic theory of $R$-modules. Math. Surveys Monogr. 47 (2007) 71-90.
Book volume table of contents   
View Article: PDF

[28] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Algebraic $K$-theory of $S$-algebras. Math. Surveys Monogr. 47 (2007) 103-126.
Book volume table of contents   
View Article: PDF

[29] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Bousfield localizations of $R$-modules and algebras. Math. Surveys Monogr. 47 (2007) 155-166.
Book volume table of contents   
View Article: PDF

[30] J. P. May and J. Sigurdsson. Adjunctions and compatibility relations. Math. Surveys Monogr. 132 (2006) 195-213.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 110 found      Go to page: 1 2 3 4